Reduction formulas for the summation of reciprocals in certain secod-order recurring sequences

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Melham, R. S en_US
dc.date.accessioned 2009-12-21T03:50:45Z
dc.date.available 2009-12-21T03:50:45Z
dc.date.issued 2002 en_US
dc.identifier 2004003021 en_US
dc.identifier.citation Melham, R. 2002 'Reduction formulas for the summation of reciprocals in certain secod-order recurring sequences', Fibonacci Quarterly, vol. 40, no. 1, pp. 71-75. en_US
dc.identifier.issn 0015-0517 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5646
dc.publisher Fibonacci Association en_US
dc.relation.isbasedon http://www.fq.math.ca/Scanned/40-1/melham.pdf en_US
dc.title Reduction formulas for the summation of reciprocals in certain secod-order recurring sequences en_US
dc.parent Fibonacci Quarterly en_US
dc.journal.volume 40 en_US
dc.journal.number 1 en_US
dc.publocation San Diego, USA en_US
dc.identifier.startpage 71 en_US
dc.identifier.endpage 75 en_US
dc.cauo.name Science en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record